# SDR DJFA2007008

- Difficulty date: January 15, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N469LX
- Make and model: Beech 400A
- Aircraft serial: RK463
- Aircraft time: 617 hours, 542 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TRIP NR 1129156 CREW NOTED BURNING ODOR FROM LAV AREA DURING CLIMB ENROUTE.  AIRCRAFT DIVERTED.  MAINTENANCE PERFORMED NUMEROUS GROUND RUNS WITH CREW ON BOARD AND WAS UNABLE TO DUPLICATE THE DISCREPANCY.
